# SDR DALA2025072905706

- Difficulty date: July 29, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 95,030 hours, 44,165 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Warning Message
- Condition: Illuminated
- Location: Compress Vane
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHIP 3245 - IFSD/DIV - AIRCRAFT DIVERTED TO BUF DUE TO NR 2 ENGINE COMPRESSOR VANE MESSAGE ALONG WITH EGT OVER LIMIT.  ENGINE CHANGE REQUIRED DUE TO EGT LIMITS EXCEEDED.
